Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ive been on 20mg of accutane for a couple of weeks over a month and my oily skin disappeared towards the end of my second week but now it seems like its coming back... My skins been getting oily again since last week.

Is it normal during accutane to have dry flaky skin one day and then oily skin?

And i feel like im always blushing cause i have redness around my cheeks.. Any recommendations for moisturisers and cleansers?

My skins looking clearer but the redness and oiliness is annoying :(

Ive been using Aveeno Ultra calming cleanser and moisturiser and then aloe vera gel at night but they dont seem to be working for me anymore..

Share this post


Link to post
Share on other sites

i'm on 10mg a day, and yes, sometimes my skin is slightly dry and the other day it can be very oily..

currently im on my second month..

hope this helps..

Share this post


Link to post
Share on other sites

Thanks for replying yoyobarn! :)

Whew! i thought i was the only one going through this...

Its nice to know i'm not alone..

Anyways thanks for the reply and good luck with accutane!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×